MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PINN 100 W/GRIPTION 56MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910 PINN 100 W/GRIPTION 56MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121731056
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Injury (2348); Osteolysis (2377); Inadequate Osseointegration (2646); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 09/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Initial reporter occupation: non-healthcare professional "attorney".(b)(4).
 
Event or Problem Description
Complaint description: patient was revised due to discomfort and visible bone loss.Update pinnacle mom litigation record: in addition to what were previously alleged, litigation alleges pain and injuries which inhibited the patient's ability to move.Patient also suffered acetabular cup detachment, disconnection, creation of metallic debris, and/or loosening.Doi: (b)(6) 2010, dor: (b)(6) 2016, (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN 100 W/GRIPTION 56MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key8300812
Report Number1818910-2019-83069
Device Sequence Number10777951
Product Code JDI
UDI-Device Identifier10603295010227
UDI-Public10603295010227
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K090998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121731056
Device Lot NumberEK5FD1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer12/02/2019
Initial Report FDA Received Date02/04/2019
Supplement Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight111